About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 450168, 22 pages
http://dx.doi.org/10.1155/2012/450168
Research Article

Stability Analysis for Markovian Jump Neutral Systems with Mixed Delays and Partially Known Transition Rates

1School of Mathematics and Computer Science, Yunnan University of Nationalities, Kunming 650031, China
2School of Information Science and Engineering, Yunnan University, Kunming 650091, China
3Library of Yunnan, University of Nationalities, Kunming 650031, China

Received 6 May 2012; Accepted 19 September 2012

Academic Editor: Ziemowit Popowicz

Copyright © 2012 Lianglin Xiong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Liberzon and A. S. Morse, “Basic problems in stability and design of switched systems,” IEEE Control Systems Magazine, vol. 19, no. 5, pp. 59–70, 1999. View at Publisher · View at Google Scholar
  2. G. Zhai, X. Xu, H. Lin, and A. N. Michel, “Analysis and design of switched normal systems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 65, no. 12, pp. 2248–2259, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. R. DeCarlo, M. S. Branicky, S. Pettersson, and B. Lennartson, “Perspectives and results on the stability and stabilizability of hybrid systems,” Proceedings of the IEEE, vol. 88, no. 7, pp. 1069–1082, 2000. View at Publisher · View at Google Scholar
  4. Z. Sun and S. S. Ge, “Analysis and synthesis of switched linear control systems,” Automatica, vol. 41, no. 2, pp. 181–195, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Z.-H. Guan and H. Zhang, “Stabilization of complex network with hybrid impulsive and switching control,” Chaos, Solitons & Fractals, vol. 37, no. 5, pp. 1372–1382, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. I. Cervantes, R. Femat, and J. -L. Ramos, “Study of a class of hybrid-time systems,” Chaos, Soliton & Fractals, vol. 32, no. 3, pp. 1081–1095, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. Liu, K.-L. Teo, H. Zhang, and G. Chen, “Switching control of linear systems for generating chaos,” Chaos, Solitons & Fractals, vol. 30, no. 3, pp. 725–733, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. X. M. Sun, J. Fu, H. F. Sun, and J. Zhao, “Stability of linear switched neutral delay systems,” Proceedings of the Chinese Society for Electrical Engineering, vol. 25, no. 23, pp. 42–46, 2005.
  9. X. Liu and S. Yuan, “On designing H fault estimator for switched nonlinear systems of neutral type,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 11, pp. 4379–4389, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. D. Liu, X. Liu, and S. Zhong, “Delay-dependent robust stability and control synthesis for uncertain switched neutral systems with mixed delays,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 828–839, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L. Xiong, S. Zhong, M. Ye, and S. Wu, “New stability and stabilization for switched neutral control systems,” Chaos, Solitons & Fractals, vol. 42, no. 3, pp. 1800–1811, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L.-L. Xiong, S.-M. Zhong, and M. Ye, “Delay-dependent BIBO stability analysis of switched uncertain neutral systems,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1607–1620, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. C.-H. Lien and K.-W. Yu, “Stability criteria for uncertain neutral systems with interval time-varying delays,” Chaos, Solitons & Fractals, vol. 38, no. 3, pp. 650–657, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. C.-H. Lien, K.-W. Yu, Y.-J. Chung, Y.-F. Lin, L.-Y. Chung, and J.-D. Chen, “Exponential stability analysis for uncertain switched neutral systems with interval-time-varying state delay,” Nonlinear Analysis. Hybrid Systems, vol. 3, no. 3, pp. 334–342, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. K.-W. Yu, “Switching signal design for global exponential stability of uncertain switched neutral systems,” Mathematical Problems in Engineering, vol. 2009, Article ID 191760, 17 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. T. F. Li, G. M. Dimirovski, Y. Y. Liu, and J. Zhao, “Improved stability of a class of switched neutral systems vi-a Lyapunov-Krasovskii functionals and an average dwell-time scheme,” International Journal of Systems Science, vol. 53, no. 1, pp. 1–13, 2012. View at Publisher · View at Google Scholar
  17. Z. Xiang, Y.-N. Sun, and Q. Chen, “Robust reliable stabilization of uncertain switched neutral systems with delayed switching,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9835–9844, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. D. Zhang and L. Yu, “Exponential stability analysis for neutral switched systems with interval time-varying mixed delays and nonlinear perturbations,” Nonlinear Analysis. Hybrid Systems, vol. 6, no. 2, pp. 775–786, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. P. Balasubramaniam, A. Manivannan, and R. Rakkiyappan, “Exponential stability results for uncertain neutral systems with interval time-varying delays and Markovian jumping parameters,” Applied Mathematics and Computation, vol. 216, no. 11, pp. 3396–3407, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Y. Zhang, X. Liu, H. Zhu, and S. Zhong, “Stability analysis and control synthesis for a class of switched neutral systems,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1258–1266, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. D. Du, B. Jiang, P. Shi, and S. Zhou, “Robust l2-l control for uncertain discrete-time switched systems with delays,” Circuits, Systems, and Signal Processing, vol. 25, no. 6, pp. 729–744, 2006. View at Publisher · View at Google Scholar
  22. T.-F. Li, J. Zhao, and G. M. Dimirovski, “Stability and L2-gain analysis for switched neutral systems with mixed time-varying delays,” Journal of the Franklin Institute, vol. 348, no. 9, pp. 2237–2256, 2011. View at Publisher · View at Google Scholar
  23. E.-K. Boukas, Stochastic Switching Systems: Analysis and Design, Birkhäuser, Berlin, Germany, 2005.
  24. H. Lin and P. J. Antsaklis, “Stability and stabilizability of switched linear systems: a survey of recent results,” IEEE Transactions on Automatic Control, vol. 54, no. 2, pp. 308–322, 2009. View at Publisher · View at Google Scholar
  25. D. Liberzon, Switching in Systems and Control, Birkhäuser, Berlin, Germany, 2003.
  26. L. Xiong, J. Tian, and X. Liu, “Stability analysis for neutral Markovian jump systems with partially unknown transition probabilities,” Journal of the Franklin Institute, vol. 349, no. 6, pp. 2193–2214, 2012. View at Publisher · View at Google Scholar
  27. P. Balasubramaniam, R. Krishnasamy, and R. Rakkiyappan, “Delay-dependent stability criterion for a class of non-linear singular Markovian jump systems with mode-dependent interval time-varying delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 9, pp. 3612–3627, 2012. View at Publisher · View at Google Scholar
  28. P. Balasubramaniam, S. Lakshmanan, and A. Manivannan, “Robust stability analysis for Markovian jumping interval neural networks with discrete and distributed time-varying delays,” Chaos, Solitons & Fractals, vol. 45, no. 4, pp. 483–495, 2012. View at Publisher · View at Google Scholar
  29. P. Balasubramaniam, R. Krishnasamy, and R. Rakkiyappan, “Delay-interval-dependent robust stability results for uncertain stochastic systems with Markovian jumping parameters,” Nonlinear Analysis. Hybrid Systems, vol. 5, no. 4, pp. 681–691, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. L. Zhang and E.-K. Boukas, “Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 2, pp. 463–468, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. Q. Ma, S. Y. Xu, and Y. Zou, “Stability and synchronization for Markovian jump neural networks with partly unknown transition probabilities,” Neurocomputing, vol. 74, no. 17, pp. 3404–3411, 2011. View at Publisher · View at Google Scholar
  32. Y. Zhang, Y. He, M. Wu, and J. Zhang, “Stabilization for Markovian jump systems with partial information on transition probability based on free-connection weighting matrices,” Automatica, vol. 47, no. 1, pp. 79–84, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. L. Zhang and J. Lam, “Necessary and sufficient conditions for analysis and synthesis of Markov jump linear systems with incomplete transition descriptions,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1695–1701, 2010. View at Publisher · View at Google Scholar
  34. L. Zhang, E.-K. Boukas, and J. Lam, “Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities,” IEEE Transactions on Automatic Control, vol. 53, no. 10, pp. 2458–2464, 2008. View at Publisher · View at Google Scholar
  35. L. X. Zhang, E.-K. Boukas, and L. Baron, “Fault detection for discrete-time Markov jump linear systems with partially known transition probabilities,” in Proceedings of the 47th IEEE Conference on Decision and Control, pp. 1054–11059, Cancun, Mexico, December 2008.
  36. L. Zhang and E.-K. Boukas, “Mode-dependent H filtering for discrete-time Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 6, pp. 1462–1467, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. X. Luan, F. Liu, and P. Shi, “Finite-time filtering for non-linear stochastic systems with partially known transition jump rates,” IET Control Theory & Applications, vol. 4, no. 5, pp. 735–745, 2010. View at Publisher · View at Google Scholar
  38. S. Xu, J. Lam, and X. Mao, “Delay-dependent H control and filtering for uncertain Markovian jump systems with time-varying delays,” IEEE Transactions on Circuits and Systems I, vol. 54, no. 9, pp. 2070–2077, 2007. View at Publisher · View at Google Scholar
  39. A. V. Skorokhod, Asymptotic Methods in the Theory of Stochastic Differential Equations, American Mathematical Society, Providence, RI, USA, 1989.
  40. Q.-L. Han, “A descriptor system approach to robust stability of uncertain neutral systems with discrete and distributed delays,” Automatica, vol. 40, no. 10, pp. 1791–1796, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. L. Xie, “Output feedback H control of systems with parameter uncertainty,” International Journal of Control, vol. 63, no. 4, pp. 741–750, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar